# SDR GTIA20121010494

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 20,875 hours, 9,990 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER CYLINDER PRESSURE LOW.  SERVICED R2 DOOR DAMPER CYLINDER IAW AMM 52-10-00-614-050-A.  LEAK CHECKS GOOD.
